# SDR UIEA2024052200400

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 96,948 hours, 16,317 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Part number: 900040818
- Part serial: 0118A
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AFTER DEPARTURE, FLAP DRIVE CAME ON EICAS. FLAPS WOULD NOT RETRACT PAST 5DEG ON OUTBOARD FLAPS( R/R RH OUTBOARD RVDT PER AMM 27-58-01. NO FURTHER DEFECTS NOTED.  )
